# SDR IPXA10560469

- Difficulty date: May 18, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N801710
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MULTIPLE AREAS OF CORROSION ON LONGITUDINAL FLOORBEAM AT RBL 45 BS 1040 TO BS 1080.   BLENDED MULTIPLE AREAS OF CORROSION ON FLOORBEAM, FOUND FLOORBEAM OUT OF LIMITS, REMOVED FLOORBEAM, FABRICATED NEW FLOORBEAM IAW DWG, LOCATED FASTENER HOLES, ALODINE AND PAINTED. INSTALLED LONGITUDINAL FLOORBEAM.
